# SDR DALA2019122007465

- Difficulty date: December 20, 2019
- Submitted: December 20, 2019
- Operation: Air carrier
- Aircraft: N3747D
- Make and model: Boeing 737832
- Aircraft serial: 32374
- Aircraft time: 63,173 hours, 23,222 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(LOG 6327321) DURING INSPECTION FOUND EMERGENCY LIGHTS AT L1 DOOR INOPERATIVE. REPLACED L1 DOOR BATTERY PACK PER B737 AMM 33-51. OPS CKS GOOD.
